Meds, Mind, Body & Benefits > Nutrition & HIV

Taking clenbuterol with atripla

(1/2) > >>

Zachihe:
Hi
I went into a diet and my training told me to take clenbuterol.
I would like to know if there is any risk about it?
I am taking Atripla
Thanks

mecch:
Hey thats strange timing your first post, I was reading about this drug yesterday.

Its a dicey drug and you need to cycle it, for one, or it stops working.

Its in the class of stimulants and IMO you should get your treating doctor to OK it. Even if you are buying and taking it without prescription. I mean you already got the CNS activation by atripla so.....  I would be sure to check. 

I take a stimulant and I got approval by a psychiatrist AND my ID. These drugs are tricky I would go to the experts for opinions.

Zachihe:
Thanks mecc
What do you mean by IMO and CNS?
Regarding to a doctor no one will approve it to me
I just want to be sure that those tow drugs can be taken together without any physical problems.

mecch:
IMO = in my opinion
CNS = central nervous system.  The sustiva in Atripla is active on the CNS.  As are stimulants...
There are do it yourself drug interaction sites you can check but I doubt they will put clenbuterol on the lists
http://www.hiv-druginteractions.org/Interactions.aspx

I understand that no Doctor is going to prescribe it. But that doesn't forbid you asking your doctor an opinion on taking it anyway with your HAART combo (hiv meds).  I've asked my docs opinions on party drugs. Which they obviously do not prescribe.  They may or may not have an answer.

Hey anyway I'm not knowledgeable about this stuff. Just wanted to say welcome to the forum and say what I do in similar situation.

Maybe what you need is to discuss with body-builders who are are HIV+ - they might have some keen knowledge on the topic that a doctor wouldn't be willing to provide.

Does this "trainer" know you are HIV+ and on HAART?  Is the trainer certified in anything???

mecch:
If you must know, the only reason I read about clenbuterol is cause I saw a pic of de-toxed Lindsay Lohan looking pretty gross and puffy. And someone in the comments section said that's because she's off the clenbuterol she took for years, in addition to the adderall.
Amphetamines may not be the way to go for weight loss but if you go there I guess you want knowledge based on experience so 1 "trainer" may not the best source.  Talk to ripped HIV+ guys who cycle speed and steroids - they may know more.... Or not.   :o :o

Navigation

[0] Message Index

[#] Next page

Go to full version